Siberian Mathematical Journal

, Volume 56, Issue 3, pp 393–404

The index set of Boolean algebras autostable relative to strong constructivizations

  • S. S. Goncharov
  • N. A. Bazhenov
  • M. I. Marchuk
Article

Abstract

We obtain exact estimates for the algorithmic complexity for the classes of strongly constructivizable computable models autostable relative to strong constructivizations and belonging to the following natural classes: Boolean algebras, distributive lattices, rings, commutative semigroups, and partial orders.

Keywords

computable model strongly constructivizable model autostability autostability relative to strong constructivizations Boolean algebra distributive lattice ring commutative semigroup partial order hyperarithmetic hierarchy index set 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  • S. S. Goncharov
    • 1
  • N. A. Bazhenov
    • 1
  • M. I. Marchuk
    • 2
  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia
  2. 2.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations